MathSciNet Relay Station
MathSciNet bibliographic data
MR1670418 57R25 (55R50 57R20)
Astey, L.; Gitler, S.; Micha, E.; Pastor, G. Parallelizability of complex projective Stiefel manifolds. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1527–1530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement